# SDR AALA202509023546

- Difficulty date: August 29, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N897NN
- Make and model: Boeing 737823
- Aircraft serial: 33318
- Aircraft time: 37,768 hours, 16,378 cycles
- Engine: Ge CFM567B24
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Fuel Filter
- Condition: Clogged
- Location: Zone 400
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ENGINE 2 FILTER BYPASS LIGHT ILLUMINATED SHORTLY AFTER TAKEOFF. REPLACED NUMBER 2 ENGINE FUEL FILTER DIFFERENTIAL PRESSURE SWITCH (AALA202509024877), PER AMM 73-34-01. ALSO, REPLACED NUMBER 2 ENGINE FUEL FILTER (AALA202509023546). PER AMM 73-11-02. OPERATIONAL CHECK GOOD.
